You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
A Note on a Laplace Transform Pair Associated with Mass Transport in Porous Media and Heat Transport Problems
F. T. Lindstrom and F. Oberhettinger
SIAM Journal on Applied Mathematics
Vol. 29, No. 2 (Sep., 1975), pp. 288-292
Published by: Society for Industrial and Applied Mathematics
Stable URL: http://www.jstor.org/stable/2100482
Page Count: 5
Preview not available
Essentially two new Laplace transform pairs are presented as extensions to the existing body of literature on integral transforms. These two pair forms arise in the solution theory of the convective-dispersive parabolic partial differential equation of heat and mass transport in porous media.
SIAM Journal on Applied Mathematics © 1975 Society for Industrial and Applied Mathematics